# SDR 20010205CW008

- Difficulty date: January 15, 2001
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N93111
- Make and model: Cessna 210L
- Aircraft serial: 21060266
- Engine: Cont IO520L
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Condition: Broken
- Location: Magneto
- Part time: 637 hours
- Component: Magneto, Slick
- Component part number: SLICK6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BROKE AT CAM AND GEAR LOCATION/DRIVE GEAR.
